MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 382534
Medical Device Problem Code Thickening of Material (4056)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter is damaged.Date of event: 5/02/2026 our nursing staff at pvh has reported that this lot is rough/thick, causing blown out veins.All incidents were noted in er, no delays other that reattempts for iv access were noted.Pressure applied to site and this issue caused patients to have multiple iv placements unnecessarily.Was patient or end-user injured: y when was incident noticed: during use was incident discovered during direct patient care: y.Was any medical treatment required: n.
 
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25598896
Report Number1710034-2026-00703
Device Sequence Number20184819
Product Code FOZ
UDI-Device Identifier00382903825349
UDI-Public(01)00382903825349(17)281231(10)6009271
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382534
Device Lot Number6009271
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown